Name
Chin-Cheng Lin
Gender Male
Rank Professor
Education Ph.D., University of Georgia
Tel 886-3-4227151 Ext. 65131
Fax 886-3-4257379
Office Room 413, Hong-Jing Building
E-mail clin@math.ncu.edu.tw
Homepage  
Field Harmonic analysis
Experience
1997/08 ~ Professor, National Central University
1992/02 ~ 1997/07 Associate Professor, National Central University
1991/08 ~ 1992/01 Associate Professor, Tatung University
Honor
 
Selected
Publications
  1. The Riesz integral and an LpíVLq estimate for the Cauchy problem of the wave operator, Rocky Mountain J. Math. 24 (1994), 1027-1038.
  2. Almost everywhere convergence of Laguerre series (with Chang-Pao Chen), Studia Math. 109 (1994), 291-301.
  3. Lp multipliers and their H1íVL1 estimates on the Heisenberg group, Rev. Mat. Iberoamericana 11 (1995), 269-308.
  4. Weighed L2 multipliers (with Ching-Hua Chang), Rocky Mountain J. Math. 25 (1995), 927-934.
  5. Almost everywhere convergence of Fourier integrals (with Chang-Pao Chen), Arch. Math. 64 (1995), 333-336.
  6. An extension of Fatou's lemma, Real Anal. Exchange 21 (1995/6), 363-364.
  7. Comparisons of absolutely convergent trigonometric series (with Wei-Chi Yang), Approx. Theory Appl. 12, no. 1 (1996), 116-117.
  8. Convolution operators on Hardy spaces, Studia Math. 120 (1996), 53-59.
  9. Optimality and duality for complex nondifferentiable fractional programming (with Jen-Chwan Liu and Ruey-Lin Sheu), J. Math. Anal. Appl. 210 (1997), 804-824.
  10. Singular integrals on homogeneous groups, Proceeding of the National Science Council (Part A) 21 (1997), 180-184.
  11. Integrability, mean convergence, and Parseval's formula for double trigonometric series (with Chang-Pao Chen), Taiwanese J. Math. 2 (1998), 191-212.
  12. New approaches to a classical problem (with Sylvester Thompson and Wei-Chi Yang), International Journal of Mathematical Education in Science and Technology 29 (1998), 613-617.
  13. A class of maximal operators with rough kernel on product spaces (with Yong Ding), Illinois J. Math. 45 (2001), 545-557.
  14. Two-weight norm inequalities for the rough fractional integrals (with Yong Ding), Int. J. Math. Math. Sci. 25 (2001), 517-524.
  15. Summability of Hermite series, Approx. Theory Appl. 17, no. 2 (2001), 45-53.
  16. The molecular characterization of weighted Hardy spaces (with Ming-Yi Lee), J. Funct. Anal. 188 (2002), 442-460.
  17. Convergence of double Laguerre series (with Chang-Pao Chen), Taiwanese J. Math. 6 (2002), 533-544.
  18. Embedding theorem on spaces of homogeneous type (with Yongsheng Han), J. Fourier Anal. Appl. 8 (2002), 291-307.
  19. Hardy-Lilltewood type inequalities for Laguerre series (with Shu-Huey Lin), Int. J. Math. Math. Sci. 30 (2002), 533-540.
  20. Refined Besov spaces (with Huikun Jiang), Chinese Ann. Math. Ser. A 23 (2002), 87-92.
  21. Rough bilinear fractional integrals (with Yong Ding), Math. Nachr. 246-247 (2002), 47-52.
  22. Lp boundedness of some rough operators with different weights (with Yong Ding), J. Math. Soc. Japan 55 (2003), 209-230.
  23. Algebra of Calderon-Zygmund operators on spaces of homogeneous type (with Yongsheng Han), Taiwanese J. Math. 7 (2003), 309-328.
  24. Hormander's Hp multiplier theorem for the Heisenberg group, J. London Math. Soc. 67 (2003), 686-700.
  25. Fractional integrals on weighted Hardy spaces (with Yong Ding and Ming-Yi Lee), J. Math. Anal. Appl. 282 (2003), 356-368.
  26. Marcinkiewicz integral on weighted Hardy spaces (with Yong Ding and Ming-Yi Lee), Arch. Math. 80 (2003), 620-629.
  27. Hardy spaces and the Tb theorem (with Yongsheng Han and Ming-Yi Lee), J. Geom. Anal. 14 (2004), 291-318.
  28. Weighted Lp boundedness of Marcinkiewicz integral (with Ming-Yi Lee), Integral Equations Operator Theory 49 (2004), 211-220.
  29. Convergence rate of Fourier-Laplace series of L2-functions (with Kunyang Wang), J. Approx. Theory 128 (2004), 103-114.
  30. On Marcinkiewicz integral with variable kernels (with Yong Ding and Shuanglin Shao), Indiana Univ. Math. J. 53 (2004), 805-822.
  31. Parseval's formula for double Laguerre series (with Chang-Pao Chen), Taiwanese J. Math. 9 (2005), 281-289.
  32. Hardy spaces associated to the sections (with Yong Ding), Tohoku Math. J. 57 (2005), 147-170.
  33. Hp boundedness of Riesz transforms (with Ming-Yi Lee and Wei-Chi Yang), J. Math. Anal. Appl. 301 (2005), 394-400.
  34. Hormander's multipliers for weighted Herz-type Hardy spaces (with Ming-Yi Lee and Yu-Tien Lin), Acta Math. Sin. 22 (2006), 1509-1518.
  35. Algebra of Calderon-Zygmund operators associated to para-accretive functions (with Yongsheng Han and Ming-Yi Lee), J. Fourier Anal. Appl. 12 (2006), 581-596.
  36. HpíVLp boundedness of Marcinkiewicz integral (with Ying-Chieh Lin), Integral Equations Operator Theory 58 (2007), 87-98.
  37. Erratum: ''On Marcinkiewicz integral with variable kernels'', Vol. 53 (2004), 805-821 (with Yong Ding and Ying-Chieh Lin), Indiana Univ. Math. J. 56 (2007), 991-994.
  38. Harmonic analysis and PDEs (with Yongsheng Han), Matimyás Matematika 30 (2007), 32-61.
  39. Boundedness of singular integral operators with variable kernels (with Ming-Yi Lee, Ying-Chieh Lin, and Dunyan Yan), J. Math. Anal. Appl. 348 (2008), 787-796.
  40. Generalized Besov spaces and Triebel-Lizorkin spaces (with Huikun Jiang), Analysis in Theory and Applications 24 (2008), 336-350.
  41. Triebel-Lizorkin spaces of para-accretive type and a Tb theorem (with Kunchuan Wang), Journal of Geometric Analysis 19 (2009), 667-694.
  42. The boundedness of Marcinkiewicz integral with variable kernel (with Ying-Chieh Lin, Xiangxing Tao, and Xiao Yu), Illinois J. Math. 53 (2009), 197-217.
  43. A wavelet characterization for the dual of weighted Hardy spaces (with Ming-Yi Lee and Ying-Chieh Lin), Proceedings AMS 137 (2009), 4219-4225.
  44. Weighted boundedness for rough Marcinkiewicz integral with different weights (with Yong Ding), Nonlinear Analysis 72 (2010), 2159-2169.
  45. Singular integral operators on Triebel-Lizorkin spaces of para-accretive type (with Kunchuan Wang), J. Math. Anal. Appl. 364 (2010), 453-462.
  46. Calderon-Zygmund operators on product Hardy spaces (with Yongsheng Han, Ming-Yi Lee, and Ying-Chieh Lin), Journal of Functional Analysis 258 (2010), 2834-2861.
  47. The continuity of pseudo-differential operators on weighted local Hardy spaces (with Ming-Yi Lee and Ying-Chieh Lin), Studia Mathematica 198 (2010), 69-77.
  48. Weighted Hardy spaces associated to para-accretive functions (with Sen-Hua Lan), Taiwanese J. Math. 14 (2010), 1055-1078.
  49. Local Hardy-Littlewood maximal function (with Krzysztof Stempak), Math. Annalen 348 (2010), 797-813.
  50. BMOL(Hn) spaces and Carleson measures for Schrodinger operators (with Heping Liu), Advances in Mathematics 228 (2011), 1631-1688.
  51. Bilinear operators associated with Schrodinger operators (with Ying-Chieh Lin, Heping Liu, and Yu Liu), Studia Mathematica 205 (2011), 281-295.
  52. Para-accretive functions and Hardy spaces (with Yongsheng Han and Ming-Yi Lee), Integral Equations and Operator Theory 72 (2012), 67-90.
  53. Atomic decomposition and boundedness of operators on weighted Hardy spaces (with Yongsheng Han and Ming-Yi Lee), Canadian Mathematical Bulletin 55 (2012), 303-314.
  54. Carleson measure spaces associated to para-accretive functions (with Ming-Yi Lee), Communications in Contemporary Mathematics, vol. 14, no. 1, Article ID 1250002, 19 pages, 2012.
  55. Generalized Carleson measure spaces and their applications (with Kunchuan Wang), Abstract and Applied Analysis, vol. 2012, Article ID 879073, 26 pages, 2012.
  56. Fractional integral operators on weighted anisotropic Hardy spaces (with Sen-Hua Lan and Ming-Yi Lee), Journal of Operator Theory 68 (2012), 101-115.
  57. Calderon-Zygmund operators acting on generalized Carleson measure spaces (with Kunchuan Wang), Studia Math. 211 (2012), 231-240.
  58. Semigroup characterization of Besov type Morrey space and well-posedness of generalized Navier-Stokes equations (with Qixiang Yang), Journal of Differential Equations 254 (2013), 804-846.
  59. Local maximal operators on measure metric spaces (with Krzysztof Stempak and Ya-Shu Wang), Publ. Mat. (Barcelona) 57 (2013), 239-264.
  60. Hardy spaces associated with different homogeneities and boundedness of composition operators (with Yongsheng Han, Guozhen Lu, Zhuoping Ruan, and Eric T. Sawyer), Revista Matematica Iberoamericana 29 (2013), 1093-1123.

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.